# SDR FDEA202503110352

- Difficulty date: March 11, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 35,900 hours, 20,159 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK CROSSBEAM AT FR28 BETWEEN -Y450 AND -Y953 REQUIRES   EVALUATION FOR CONFORMITY. THE EXISTING REPAIR ON MAIN DECK CROSSBEAM AT FR28 BETWEEN -Y450 AND -Y953 WAS   EVALUATED AND FOUND IN CONFORMITY WITH EA 6-5321-54628 A, UPGRADED TO MAJOR REPAIR,   TITLE: FUSELAGE - CARGO COMP FLOOR - MAIN CARGO DECK FLOOR BEAM WEB STIFFENER   CRACK REPAIR ON FR28/FR29/FR30 BETWEEN -Y450 AND -Y953. EO 6-5100-7-5000 D7 PT1 WAS   COMPLETED, TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION   & TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "A" AND WAS   CLASSIFIED AS MAJOR PER GMM6-2-100. SEE WRI 53216037 FOR WORK DETAILS.
